Advanced

The relation between wave length and wave period ditributions in random Gaussian waves

Lindgren, Georg LU ; Rychlik, Igor LU and Prevosto, Marc (1998) In International Journal of Offshore and Polar Engineering 8(4). p.258-264
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
International Journal of Offshore and Polar Engineering
volume
8
issue
4
pages
258 - 264
publisher
International Society of Offshore and Polar Engineers
ISSN
1053-5381
language
English
LU publication?
yes
id
6c6812e1-7293-4e39-a98d-cd55feea1cf6 (old id 1210399)
date added to LUP
2008-08-14 16:06:08
date last changed
2017-03-15 13:26:58
@article{6c6812e1-7293-4e39-a98d-cd55feea1cf6,
  author       = {Lindgren, Georg and Rychlik, Igor and Prevosto, Marc},
  issn         = {1053-5381},
  language     = {eng},
  number       = {4},
  pages        = {258--264},
  publisher    = {International Society of Offshore and Polar Engineers},
  series       = {International Journal of Offshore and Polar Engineering},
  title        = {The relation between wave length and wave period ditributions in random Gaussian waves},
  volume       = {8},
  year         = {1998},
}